MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS
Catalog Number 0066803
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor laboratory tested retention product on 24jul2017 which performed as expected.Immucor technical support used a remote electronic connection method on (b)(6) to assess the test wells in question, which were visually positive.
 
Event or Problem Description
On 26jul2017, it was determined that information from (b)(6)2017, from a (b)(6) customer site which reported an unexpected negative antibody screen to an immucor employee when that employee happened to be visiting the customer site, was reportable, when using capture-r ready-screen (3) with a galileo echo instrument.Testing happened on (b)(6)2017.

Brand Name
CAPTURE-R READY-SCREEN (3)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6795165
Report Number1034569-2017-00202
Device Sequence Number1570525
Product Code KSZ
UDI-Device Identifier10888234001416
UDI-Public10888234001416
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
102707/5045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 08/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date09/05/2017
Device Catalogue Number0066803
Device Lot NumberR889
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2017
Initial Report FDA Received Date08/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR